# SDR GTIA2023061237254

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 16,131 hours, 7,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 32200
- Condition: Malfunctioned
- Location: Zone 900
- Part time: 2,224 hours, 1,039 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE AT FWD SIDE NOT OPERATING CORRECTLY,THE ALARM SOUNDS INTERMITTENT.-R/R MEGAPHONE IAW AMM 25-65-00, OPS CK GOOD
